# SDR FDEA201306261403

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 88,886 hours, 37,358 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 18000'  TRI-TONE WARNING ANNUNCIATING A "CARGO FIRE LOWER"  OCCURED FOR APPROX 5 SECONDS (2 CYCLES OF THE TRI-TONE).  HAPPENED FOUR TIMES.  INITIATED AN EMERGENCY RETURN TO AIRPORT,  DECLARING AN EMERGENCY.  THERE WERE NO ADDITIONAL FIRE WARNINGS WHILE ENROUTE TO AIRPORT. NO SMOKE/FUMES EXPERIENCED. LANDING UNEVENTFUL.  WARNING WAS FOR THE FWD CARGO BAY.   REPLACED ALL FOUR SMOKE DETECTORS IN LWR/FWD CARGO COMPARTMENT.  CARGO SMOKE TEST GOOD IAW MM 26-14-01-5 REF MM 26-14-01-4
